Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on the bordism algebra of involutions


Author: C. S. Hoo
Journal: Proc. Amer. Math. Soc. 17 (1966), 1083-1086
MSC: Primary 57.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0225329-1
MathSciNet review: 0225329
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478
  • [2] J. C. Su, A note on the bordism algebra of involutions, Michigan Math. J. 12 (1965), 25–31. MR 0179798

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0225329-1
Article copyright: © Copyright 1966 American Mathematical Society